# SDR HALA0600435

- Difficulty date: June 5, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 7,421 hours, 18,325 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 7154010509
- Part serial: 247001
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 3 INCH LONG CRACK ON LT UPPER COWL ATA FAN AIR OUTLET.  REMOVED & REPLACED TOP COWL ASSY PER AMM71-12-01.  P/N 715-4010-509, S/N ON 279001, OFF 247001.
